# SDR ASAA0510078

- Difficulty date: April 15, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545435501
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - RIGHT KEEL BEAM SUPPORT ANGLE AT BS 520 TO 535 HAS PREVIOUS DAMAGE.  REPLACED WITH FABRICATED REPAIR PART IAW B737-200 SRM 51-20-1 AND 51-10-1 PARAGRAPH 5A.  (M)
